# SDR R61A2024010400777

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 49,372 hours, 31,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003344005
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - DENT/GOUGE ABOVE THE PILOT'S SIDE WINDOW FRAME 11 AND 12. STRINGER 05L AND 06L.  PERFORMED DOUBLER REPAIR ABOVE THE PILOT'S SIDE WINDOW LOCATED BETWEEN FRAME 11 AND 12 AND STRINGERS 05L AND 06L REF EMB SRM 53-10-01/REPAIR 12P, EMB SRM 51-75-17, AND ETD2023-170-032827 REV A.
